Admission Open
REGISTRATION OPEN FOR MBBS & BDS PROGRAMMES
Apply Now
B.Tech | M.Tech | BCA | MCA
Apply Now
B.com | M.com | BBA | MBA
Apply Now
LLB | LLM | B.Arch | M.Arch
Apply Now
BJMS | MJMS | B.Design | M.Design
Apply Now
Nursing | Allied Health Science | Pharma.
Apply Now
B.Ed. | Agriculture | Language
Apply Now
icon

Dr. Abhishek Kumar

Assistant Professor, Mathematics

abhishek.kumar6@sharda.ac.in

About

Dr. Abhishek Kumar received his Ph.D. from the Department of Applied Mathematics, Delhi Technological University, Delhi in 2019. His area of research is Mathematical Epidemiology. He did his M.Sc. in Applied Mathematics from Indian Institute of Technology Roorkee in 2013. He has several research publications in reputed international journals. He is associated with Sharda University as an Assistant Professor since January 2020.

Experience
  • 6 Months
Qualification
  • Ph.D.
Award & Recognition

Award received:

  • “A Commendable Research Award for Excellence in Research” by Delhi Technological University in March 2020.

The reviewer of the following international journals:

  • International Journal of Biomathematics (World Scientific).
  • Letters in Biomathematics (Taylor and Francis).
  • International Journal of Dynamics and Control (Springer).
  • International Journal of Mathematics and Mathematical Sciences (Hindawi).

Research

  • A. Kumar, and Nilam (2020): Effects of Nonmonotonic Functional Responses on a Disease Transmission Model: Modeling and Simulation, Communications in Mathematics and Statistics (In press). Publisher: Springer, Impact Factor: 1.50, Indexed in: SCIE.
  • A. Kumar (2020): Stability of a Fractional-Order Epidemic Model with Nonlinear Incidences and Treatment Rates, Iranian Journal of Science and Technology, Transactions A: Science,  https://doi.org/10.1007/s40995-020-00960-x. Publisher: Springer, Impact Factor: 0.875, Indexed in: SCIE.
  • K. Goel, A. Kumar, Nilam (2020): Nonlinear dynamics of a time-delayed epidemic model with two explicit aware classes, saturated incidences, and treatment, Nonlinear Dynamics. https://doi.org/10.1007/s11071-020-05762-9. Publisher: Springer, Impact Factor: 4.86, Indexed in: SCI & SCIE.
  • A. Kumar, M. Kumar, and Nilam (2020): A Study on the Stability Behavior of an Epidemic Model with Ratio-Dependent Incidence and Saturated Treatment, Theory in Biosciences, vol. 139, pp. 225-234. Publisher: Springer, Impact Factor: 1.303, Indexed in: SCI & SCIE.
  • K. Goel, A. Kumar, and Nilam (2020): A deterministic time-delayed SVIRS epidemic model with incidences and saturated treatment, Journal of Engineering Mathematics, vol. 121, pp. 19-38, Publisher: Springer; Impact Factor: 1.434, Indexed in: SCI & SCIE.
  • A. Kumar, K. Goel, and Nilam (2020): A Deterministic Time-Delayed SIR Epidemic Model: Mathematical Modeling and Analysis, Theory in Biosciences, vol 139, pp 67-76, Publisher: Springer; Impact Factor: 1.303, Indexed in: SCI & SCIE.
  • A. Kumar, and Nilam (2019): Dynamic behavior of a SIR epidemic model along with Time delay; Crowley-Martin type incidence rate and Holling type II treatment rate, International Journal of Nonlinear Sciences and Numerical Simulation, vol. 20 (7-8), pp. 757-771, Publisher: De Gruyter; Impact Factor: 1.467, Indexed in: SCIE.
  • A. Kumar, and Nilam (2019): Stability of a delayed SIR epidemic model by introducing two explicit treatment classes along with nonlinear incidence rate and Holling type treatment, Computational & Applied Mathematics, vol.  38: 130. Publisher: Springer; Impact Factor: 1.360, Indexed in: SCIE.
  • A. Kumar, and Nilam (2019), Mathematical Analysis of a Delayed Epidemic Model with Nonlinear Incidence and Treatment Rates, Journal of Engineering Mathematics, vol. 115(1), pp. 1-20, Publisher: Springer; Impact Factor: 1.434, Indexed in: SCI & SCIE.
  • A. Kumar, Nilam (2019), Dynamical Model of Epidemic Along with Time Delay; Holling Type II Incidence Rate and Monod–Haldane Type Treatment Rate, Differential Equations and Dynamical Systems, vol. 27 (1-3), pp: 299-312, Publisher: Springer; Indexed in: ESCI & Scopus.
  • A. Kumar, Nilam, and R. Kishor (2019): A Short Study of an SIR Model with Inclusion of an Alert Class, Two explicit Nonlinear Incidence Rates and Saturated Treatment Rate, SeMA Journal, vol. 76(3), pp. 505-519. Publisher: Springer.
  • A. Kumar, and Nilam (2018): Stability of a Time-Delayed SIR epidemic Model Along with Nonlinear Incidence Rate and Holling Type-II Treatment Rate, International Journal of Computational Methods, vol. 15 (6), pp. 1850055. Publisher: World Scientific; Impact Factor: 1.716, Indexed in: SCIE.

Certifications

  • CSIR-UGC-NET

Area of Interest

  • Infectious Diseases modeling, and Nonlinear Dynamics of Dynamical Systems